MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device needed repair.There was unknown patient involvement.The device was returned for evaluation, and the customer alleged the pump would not stop beeping.Analysis of the returned device found the downstream occlusion sensor was defective.
 
Additional Manufacturer Narrative
B3: event date is unknown.Device evaluation: one device was received.Device was visually and functionally tested, and a defective downstream occlusion (dso) sensor was found.The dso sensor was replaced to resolve this issue.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD-LEGACY PCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21552742
Report Number3012307300-2025-02617
Device Sequence Number8175683
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)170309
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown